# SDR SWAA2017091216273

- Difficulty date: September 7, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 32,426 hours, 19,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN LOOSE.  SECURED THE SIGN IAW SIP.
